# SDR SWIA2019050145815

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 41,352 hours, 36,034 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Slow
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WHEN BRINGING LANDING GEAR DOWN ON APPROACH. RMG DID NOT INDICATE DOWN. AFTER INCREASING SPEED RMG WENT TO DOWN AND GREEN INDICATION. RAN QRH PROCEDURE. MESSAGE EXTINGUISHED. (FLT#3525) CLOSED REMOVED AND REPLACED THE RT MLG UPLOCK ASSEMBLY AND RT MLG SIDE-STAY ACTUATOR IAW AMM.
